# SDR FDEA200901280345

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 507978128
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT HATCH OUTER SKIN HAS DEEP SCRATCH.  CUT OUT DAMAGED AREA DIM 4 1/4 BY 1 1/4 INCH IAW B727 SRM 52-00-03 FIG 3.  FABRICATED   DOUBLER REPAIR MAT USED 2024-T3 0.080" PO NR 9008077 DIM 11 1/8 BY 7" IAW B727 SRM 52-00-03 FIG 3 AND 52-20-01 FIG 2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-02.
